# SDR SWIA200616478

- Difficulty date: March 25, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 3,648 hours, 3,265 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Condition: Malfunctioned
- Location: Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FOUND "FLAPS FAIL" CAUTION MESSAGE.  REPLACED SENSOR PER CRJ 200 MM 27-51-15, OPERATIONAL CHECK GOOD, PN 80-044-03, SN OFF 2618.
